MAUDE Adverse Event Report: EUROSETS S.R.L. CENTRIMAG ADULT ECMO KIT (US); OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. CENTRIMAG ADULT ECMO KIT (US); OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number CMAEK00
Medical Device Problem Codes Fracture (1260); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pre-connected centrimag pack was defective.The team was cannulating a patient that was going on centrimag support.The first tubing they primed through leaked significantly through the pigtail on the amg.They found a crack on the connector and primed a new circuit due to concerns for sterility.The circuit never made it to the patient and was available for return.There was no delay to patient support.
 
Additional Manufacturer Narrative
Section a: there was no patient involvement.No further information was provided.A supplemental report will be submitted when the manufacturer¿s investigation is completed.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted when the manufacturer¿s investigation is completed.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: evaluation of the returned oxygenator confirmed the reported crack in the purge line connector which would have caused the reported leak; however, a specific root cause for this finding could not be conclusively determined.It was reported that the patient was being cannulated for support as a centrimag pre-connected pack was primed.It was reported that the pre-connected pack was found to be leaking significantly through the pigtail on the oxygenator.It was reported that a crack on the connector was discovered, so a new circuit was primed due to concerns for sterility.It was reported that the circuit was not used on a patient, and there was no delay in patient care.Review of the submitted image confirmed an irregular line on the purge line connector that was consistent with a crack.The oxygenator from the centrimag pre-connected pack, pack serial number: (b)(6)/oxygenator lot number: 7558704, was returned, and a visual inspection was performed.The purge line was connected to its port, and short sections of tubing were connected to the blood inlet and outlet ports with ties.Luer caps were noted on the inlet and outlet luer ports.Further inspection of the purge line confirmed two cracks in its connector.Visual inspection of the oxygenator revealed no other obvious damage to the fibers, ports, or external housing.The oxygenator was placed on a mock water loop with test equipment, and the purge line was closed to prevent leaking from the identified purge line connector cracks.The oxygenator operated for 10 minutes on the mock loop, and no other leaks were identified.The relevant sections of the device history records for the centrimag pre-connected pack were reviewed and showed no deviations from manufacturing or quality assurance specifications.Oxygenators in the pre-connected pack undergo 100% visual inspection of the purge line connector, and oxygenators with cracks in the purge line connector are rejected.The centrimag pre-connected pack instructions for use (ifu) warns to not use excessive or damaging force when handling the pack.The ifu warns that a backup pack must be available immediately near the primary pack during support, and if a pack component is dropped and damaged, replace the pack.The ifu warns to monitor the circuit for leaks or other product anomalies.Replace the pack if it does not operate as expected.This section also provides instructions for using the purge line to remove air from the circuit.Once all air has been removed from the circuit, close and clamp the purge line.The relevant sections of the device history record (dhr) for the centrimag pre-connected pack, pack serial number: (b)(6)/oxygenator lot number: 7558704, (documents: (b)(4) were reviewed and showed no deviations from manufacturing or quality assurance specifications.The centrimag pre-connected pack instructions for use (ifu), is currently available.The ifu contains the following general warnings: only trained personnel should use the pack.A backup pack must be available immediately near the primary pack during support.Do not use excessive or damaging force when handling the pack.Pack replacement should be prescribed by the physician based on risks and benefits to the patient.If a pack component is dropped and damaged, replace the pack.Under the section titled ¿prime the centrimag pre-connected pack,¿ the ifu warns to monitor the circuit for leaks or other product anomalies.Replace the pack if it does not operate as expected.This section also provides instructions for using the purge line to remove air from the circuit.Once all air has been removed from the circuit, close and clamp the purge line.The current revisions of the ifu can also be found on the electronic ifu (eifu) page of the abbott website.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
CENTRIMAG ADULT ECMO KIT (US)
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key22881561
Report Number2916596-2025-05355
Device Sequence Number9631321
Product Code DTZ
UDI-Device Identifier05415067036414
UDI-Public(01)05415067036414(17)260819
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K222297
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2026
Device Model NumberCMAEK00
Device Catalogue NumberCMAEK00
Device Lot Number10574872
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer10/09/2025
03/19/2026
Initial Report FDA Received Date08/24/2025
Supplement Report FDA Received Date10/15/2025
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown